Research Article

Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups

Number: Advanced Online Publication Early Pub Date: October 21, 2026

Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups

Abstract

In the theory of orthonormal systems, the study of summability methods plays a central role. For the bounded Vilenkin system, a fundamental theorem asserts that the $L_{p}$-norm convergence of certain operator sequences follows from a mild $\ell_{\gamma}$-type condition on the coefficients, without requiring any positivity or monotonicity assumptions. In this paper, we extend this classical result (Theorem~V) to the setting of almost everywhere convergence. In particular, we show that if the coefficients $\{t_{k,n}\}$ satisfy \[ \left\Vert (t_{k,n})_{k=0}^{n}\right\Vert_{\ell_{\gamma}} = O\!\left(n^{-1/\gamma'}\right), \qquad 1 < \gamma \le 2, \] then the corresponding sequence converges almost everywhere with respect to the bounded Vilenkin system. This work continues the line of research initiated by Blahota and Gát (J. Geom. Anal., 2025). Moreover, we address an open problem posed by Blahota and Gát, providing both affirmative and negative results. Finally, we present several applications of the main theorem to classical and generalized summability methods, thereby illustrating its broad applicability within the context of Fourier analysis.

Keywords

Ethical Statement

The authors declare that this manuscript is original, has not been published previously, and is not under consideration elsewhere. All authors have contributed significantly to the work and approved the final version. The paper contains no plagiarism, fabricated, or falsified results. All sources are properly cited. The authors declare that there is no conflict of interest.

References

  1. G. N. Agaev, N. Ya. Vilenkin, G. M. Dzhafarli and A. I. Rubinshtejn: Multiplicative Systems of Functions and Harmonic Analysis on Zero-Dimensional Groups, Ehlm, Baku (1981) (in Russian).
  2. N. Yu. Agafonova and S. S. Volosivets: Approximation by general means of Vilenkin–Fourier series in classical spaces, p-Adic Numbers Ultrametric Anal. Appl., 17 (3) (2025), 233-242.
  3. I. Blahota: On a divergence result for a subsequence of matrix transform means of Walsh-Fourier series, Novi Sad Journal of Mathematics, 54 (1) (2024), 1-12. Published online January 22, 2024.
  4. I. Blahota and G. Gát: Approximation by subsequences of matrix transform means of some two-dimensional rectangle Walsh-Fourier series, J. Fourier Anal. Appl., 30 (5) (2024), Paper No. 51, 35.
  5. I. Blahota and G. Gát: Norm and almost everywhere convergence and divergence of matrix transform means of Walsh-Fourier series, J. Geom. Anal., 35 (11) (2025), Paper No. 180, 20. Published online 2025.
  6. I. Blahota and D. Nagy: Approximation by a special de la vallée Poussin type matrix transform mean of Vilenkin–Fourier series, Anal. Math., 50 (3) (2024), 939-957.
  7. I. Blahota and K. Nagy: Approximation by $\Theta$-means of Walsh-Fourier series, Anal. Math., 44 (1) (2018), 57-71.
  8. I. Blahota and K. Nagy: Approximation by matrix transform of Vilenkin–Fourier series, Publ. Math. Debrecen, 99 (1-2) (2021), 223-242.

Details

Primary Language

English

Subjects

Lie Groups, Harmonic and Fourier Analysis

Journal Section

Research Article

Early Pub Date

October 21, 2026

Publication Date

-

Submission Date

February 19, 2026

Acceptance Date

August 30, 2026

Published in Issue

Year 2026 Number: Advanced Online Publication

APA
Goginava, U., & Mukhamedov, F. (2026). Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups. Constructive Mathematical Analysis, Advanced Online Publication, 199-216. https://doi.org/10.33205/cma.1893230
AMA
1.Goginava U, Mukhamedov F. Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups. CMA. 2026;(Advanced Online Publication):199-216. doi:10.33205/cma.1893230
Chicago
Goginava, Ushangi, and Farrukh Mukhamedov. 2026. “Weak-Type Inequalities for Maximal Operators Associated With Sequences on Bounded Vilenkin Groups”. Constructive Mathematical Analysis, no. Advanced Online Publication: 199-216. https://doi.org/10.33205/cma.1893230.
EndNote
Goginava U, Mukhamedov F (October 1, 2026) Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups. Constructive Mathematical Analysis Advanced Online Publication 199–216.
IEEE
[1]U. Goginava and F. Mukhamedov, “Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups”, CMA, no. Advanced Online Publication, pp. 199–216, Oct. 2026, doi: 10.33205/cma.1893230.
ISNAD
Goginava, Ushangi - Mukhamedov, Farrukh. “Weak-Type Inequalities for Maximal Operators Associated With Sequences on Bounded Vilenkin Groups”. Constructive Mathematical Analysis. Advanced Online Publication (October 1, 2026): 199-216. https://doi.org/10.33205/cma.1893230.
JAMA
1.Goginava U, Mukhamedov F. Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups. CMA. 2026;:199–216.
MLA
Goginava, Ushangi, and Farrukh Mukhamedov. “Weak-Type Inequalities for Maximal Operators Associated With Sequences on Bounded Vilenkin Groups”. Constructive Mathematical Analysis, no. Advanced Online Publication, Oct. 2026, pp. 199-16, doi:10.33205/cma.1893230.
Vancouver
1.Ushangi Goginava, Farrukh Mukhamedov. Weak-Type Inequalities for Maximal Operators Associated with Sequences on Bounded Vilenkin Groups. CMA. 2026 Oct. 1;(Advanced Online Publication):199-216. doi:10.33205/cma.1893230